Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
1 Publication
2022 | Journal Article | LibreCat-ID: 34791
@article{Glöckner_Schmeding_2022, title={Manifolds of mappings on Cartesian products}, volume={61}, DOI={10.1007/s10455-021-09816-y}, number={2}, journal={Annals of Global Analysis and Geometry}, author={Glöckner, Helge and Schmeding, Alexander}, year={2022}, pages={359–398} }
LibreCat
| DOI